# SDR CALA9700436

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN EACH OF THREE LONGERONS AT STA 965.  THE CRACKS WERE FOUND IN LONGERON 16L, 17L AND 17R.  THE LONGERONS WERE REMOVED AND REPLACED IAW SRM 53-02.
